RUS  ENG
Full version
JOURNALS // Trudy Instituta Matematiki i Mekhaniki UrO RAN // Archive

Trudy Inst. Mat. i Mekh. UrO RAN, 2012 Volume 18, Number 4, Pages 249–257 (Mi timm883)

This article is cited in 1 paper

Interpolation on a square with a minimum value of the uniform norm of the Laplace operator

S. I. Novikovab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Institute of Mathematics and Computer Science, Ural Federal University

Abstract: We consider the problem of interpolation of finite sets of numerical data by smooth functions that are defined on a plane square and vanish on its boundary. Under some constraints on the location of interpolation points inside the square, we obtain two-sided estimates with a correct dependence on the number of interpolation points for the $L_\infty$-norms of the Laplace operator of the best interpolants. For the case of interpolation at one point, which is the center of the square, we find an exact solution.

Keywords: interpolation, Laplace operator, cubic $B$-splines.

UDC: 517.51

Received: 23.01.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025